# SDR DALA2022032802051

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 MACHINE AND REPLACE SEAT TRACK -Y765 LOCATED FR66 AT AFT GALLEY AREA. (CORROSION). CORRECTIVE ACTION: COMPLIED WITH ER/A # 597808-14 REV. ORIGINAL. (2171970)
